PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 2 | 1 |
Tytuł artykułu

A note on Berezin-Toeplitz quantization of the Laplace operator

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given a Hodge manifold, it is introduced a self-adjoint operator on the space of endomorphisms of the global holomorphic sections of the polarization line bundle. Such operator is shown to approximate the Laplace operator on functions when composed with Berezin-Toeplitz quantization map and its adjoint, up to an error which tends to zero when taking higher powers of the polarization line bundle.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
1
Opis fizyczny
Daty
otrzymano
2015-05-15
zaakceptowano
2015-09-23
online
2015-09-28
Twórcy
  • Universit`a degli Studi di Milano-Bicocca. Dipartimento di Matematica e Applicazioni.
    Via Cozzi, 53 - 20125 Milano, Italy
Bibliografia
  • [1] S. Donaldson. Scalar Curvature and Projective Embeddings, I. J. Diff. Geometry 59, (2001), 479–522.
  • [2] M. Bordemann, E. Meinrenken and M. Schlichenmaier. Toeplitz quantization of K¨ahler manifolds and gl(N), N → 1 limits.Comm. Math. Phys. 165 (1994), no. 2, 281–296.
  • [3] M. Engliˇs. Weighted Bergman kernels and quantization. Comm. Math. Phys. 227 (2002), no. 2, 211–241.
  • [4] J. Fine. Quantisation and the Hessian of the Mabuchi energy. Duke Math. J. 161, 14 (2012), 2753–2798.[WoS]
  • [5] A. Ghigi. On the approximation of functions on a Hodge manifold. Annales de la facult´e des sciences de ToulouseMath´ematiques 21, 4 (2012), 769–781.
  • [6] A. V. Karabegov and M. Schlichenmaier. Identification of Berezin-Toeplitz deformation quantization. J. Reine Angew. Math.540 (2001), 49–76.
  • [7] J. Keller, J. Meyer and R. Seyyedali. Quantization of the Laplacian operator on vector bundles I arXiv:1505.03836 [math.DG]
  • [8] X. Ma and G. Marinescu. Holomorphic Morse inequalities and Bergman kernels. Birkh¨auser (2007).
  • [9] X. Ma and G. Marinescu. Berezin-Toeplitz quantization on K¨ahler manifolds. J. Reine Angew. Math. 662 (2012), 1–56.
  • [10] J. H.Rawnsley. Coherent states and K¨ahler manifolds. Quart. J. Math. Oxford Ser. (2) 28 (1977), no. 112, 403–415.
  • [11] J. Rawnsley, M. Cahen and S. Gutt. Quantization of K¨ahler manifolds. I. Geometric interpretation of Berezin’s quantization. J.Geom. Phys. 7 (1990), no. 1, 45–62.
  • [12] M. Schlichenmaier. Berezin-Toeplitz quantization and Berezin symbols for arbitrary compact K¨ahler manifolds. In ‘Proceedingsof the XVIIth workshop on geometric methods in physics, Bia lowie˙za, Poland, July 3 – 10, 1998’ (M. Schlichenmaier, et.al. Eds.), Warsaw University Press, 45–56. arXiv:math/9902066v2 [math.QA].
  • [13] M. Schlichenmaier. Berezin-Toeplitz quantization and star products for compact K¨ahler manifolds. In ‘Mathematical Aspectsof Quantization’, S. Evens, M. Gekhtman, B. C. Hall, X. Liu, C. Polini Eds. Contemporary Mathematics 583. AMS (2012).arXiv:1202.5927v3 [math.QA].
  • [14] G. Tian. On a set of polarized K¨ahler metrics on algebraic manifolds J. Differential Geometry 32 (1990) 99–130.
  • [15] S. Zelditch. Szeg˝o kernels and a theorem of Tian. Internat. Math. Res. Notices 1998, no. 6, 317–331.[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_coma-2015-0010
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.